Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

Cvs Health Extra Strength Pain Relief 500 Mg Caplets

HSAFSA Eligible. Acetaminophen. Pain relieverfever reducer. Contains no aspirin. Easy open cap. CVS Health pharmacist recommended.

Ingredients

Active Ingredient (in Each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Sodium Starch Glycolate (May Contain this Ingredient), Starch, Stearic Acid.